Brazilian Journal of Physics
versión impresa ISSN 0103-9733
versión On-line ISSN 1678-4448
SILVA, A.J. da. Non Relativistic Limit in QFT: a Wilson Renormalization Group Approach in the Minkowski Space. Braz. J. Phys. [online]. 2001, vol.31, n.2, pp.170-178. ISSN 0103-9733. http://dx.doi.org/10.1590/S0103-97332001000200006.
We study the non relativistic limit of a model of fermions interacting through a Chern-Simons field, from a perspective that resembles the Wilson Renormalization Group (WRG) approach. The main difference of our approach to WRG is that instead of working in the Euclidean space, we directly work in Minkowski space. For the nonrelativistic limit this procedure admits a more direct interpretation of the results. As we will see, this modified WRG approach solves some difficulties, and gives a new understanding of non relativistic models that are not clear in the usual "classical" nonrelativistic (CNR) limit found in most text books. The method is general and our choice of the Chern-Simons as the gauge field is only for the sake of simplicity of illustration.